MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.61637

Медицинская библиотека · Cureus · 2024

Flecainide-Induced Acute Respiratory Distress Syndrome: A Case Report.

Schneegurt Noah R, Wright Christian, Glenn Neil, Thethi Inderpal

Клинический случайСтатьяПеревод в очереди

Аннотация

Flecainide is an antiarrhythmic drug that rarely causes lung injury. We present a case of flecainide-induced lung injury (FILI) that resulted in acute respiratory distress syndrome (ARDS) and resolved after flecainide discontinuation and corticosteroid treatment. FILI has been shown to occur days to two years after treatment initiation. Our presented case shows that FILI can occur after at least five years of therapy and is the first to show lung injury after a period of flecainide cessation and subsequent re-initiation. Clinical impacts may be large, as flecainide becomes more commonplace in medical pharmacopeia.

Для цитирования: Schneegurt Noah R, Wright Christian, Glenn Neil, Thethi Inderpal. Flecainide-Induced Acute Respiratory Distress Syndrome: A Case Report.. Cureus. 2024. DOI: 10.7759/cureus.61637.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.